# SDR T4OR2019040500001

- Difficulty date: March 27, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N200NY
- Make and model: Beech 200BEECH
- Aircraft serial: BC25
- Aircraft time: 16,834 hours, 15,758 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: MS2764643
- Condition: Separated
- Location: Lt Mlg
- Part time: 150 hours, 300 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OPERATOR NOTED INTERMITTENT LANDING GEAR HANDLE UNLOCK LIGHT INDICATION IN FLIGHT, WITH THE LT LANDING GEAR DOORS NOT COMPLETELY CLOSED. MX PERSONNEL NOTED A SLIGHT RIGGING POSITION CHANGE IN THE MECHANICAL LANDING GEAR SYSTEM LT GEAR "UP" AND "DOWN" POSITIONS. FURTHER INVESTIGATION FOUND THE LT LANDING GEAR RETRACT ACTUATOR OUTBOARD SUPPORT BEARING HAD LOST MOST OF ITS BALLS AND THE OUTER BEARING RACE WAS SPLIT IN THREE PIECES. THIS ALLOWED POSITION SHIFT OF THE ACTUATOR IN UP AND DOWN POSITIONS AS THE ACTUATOR TILTED ON THE REMAINING BEARING. REPAIR INCLUDED INSTALLATION OF NEW ACTUATOR SUPPORT BEARINGS(2), NEW BEARING SUPPORT PLATES (2), AND LANDING GEAR RIGGING. NO CAUSE WAS FOUND FOR BEARING FAILURE.
